| Model Number |
MMT-723LNAL |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); No Display/Image (1183); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump had unexpected restart alarm.The customer¿s blood glucose level was 241 mg/dl at the time of the incident.Customer reported they were able to clear the alarm and they were able to complete insulin pump rewind.Customer stated unexpected restart alarm was reoccurred after battery change.Customer stated insulin pump had blank display and display returned.Troubleshooting was performed.The insulin pump will not be returned for analysis.